# SDR WRLA2009058

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK ON STIFFENER ON RIGHT MLG DOOR AFT O/B JAMB ASSY Y=1472 X=115.1.  REPLACED WITH NEW STIFFENER 1EA PER SRM VOL 2 51-35-01 REV 40.
